Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes numbness in my hands and face?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 295 Questions
I an getting numbness in both hand and both arm and little in face my eyes are starting to hurt from it Could it be a amxiety attack
Posted Thu, 30 Jan 2014 in Mental Health
Answered by Dr. Gourav Monga 1 hour later
Anxiety attacks usually are panic attacks caused by intense anxiety associated with impending doom. However i can tell you better if you give more details. Regards Dr Gourav Monga Consultant Psychiatrist Brief Answer: Consult a neurologist/psychiatrist Detailed Answer: Hello Welcome to Health Care Magic Numbness in extremities can be due to - 1) Neuropathy (Trauma, Diabetes, Alcoholism and many more) 2) Anxiety disorder 3) Drug related Consult a neurologist for detailed examination and nerve conduction studies. If everything comes out to be normal and medical illness is ruled out, then consult a psychiatrist for management of anxiety disorder. Wish you good health. Hope i have answered your query. If you don't have further clarifications, close the answer and leave a review. Regards Dr Gourav Monga Consultant Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor